Isotropy of quadratic spaces in finite and infinite dimension


Dateien zu dieser Ressource

Prüfsumme: MD5:b100d1074685d1f56bb366d1d141ac28

BECHER, Karim Johannes, Detlev W. HOFFMANN, 2007. Isotropy of quadratic spaces in finite and infinite dimension. In: Documenta Mathematica. 12, pp. 473-504

@article{Becher2007Isotr-691, title={Isotropy of quadratic spaces in finite and infinite dimension}, year={2007}, volume={12}, journal={Documenta Mathematica}, pages={473--504}, author={Becher, Karim Johannes and Hoffmann, Detlev W.} }

<rdf:RDF xmlns:rdf="" xmlns:bibo="" xmlns:dc="" xmlns:dcterms="" xmlns:xsd="" > <rdf:Description rdf:about=""> <dc:contributor>Hoffmann, Detlev W.</dc:contributor> <dc:creator>Hoffmann, Detlev W.</dc:creator> <dc:contributor>Becher, Karim Johannes</dc:contributor> <dc:format>application/pdf</dc:format> <dcterms:rights rdf:resource=""/> <dcterms:issued>2007</dcterms:issued> <bibo:uri rdf:resource=""/> <dcterms:abstract xml:lang="eng">In the late 1970s, Herbert Gross asked whether there exist fields admitting anisotropic quadratic spaces of arbitrarily large finite dimensions but none of infinite dimension. We construct examples of such fields and also discuss related problems in the theory of central simple algebras and in Milnor K-theory.</dcterms:abstract> <dc:date rdf:datatype="">2011-03-22T17:45:31Z</dc:date> <dc:creator>Becher, Karim Johannes</dc:creator> <dcterms:available rdf:datatype="">2011-03-22T17:45:31Z</dcterms:available> <dcterms:title>Isotropy of quadratic spaces in finite and infinite dimension</dcterms:title> <dcterms:bibliographicCitation>Publ. in: Documenta Mathematica 12 (2007), pp. 473-504</dcterms:bibliographicCitation> <dc:rights>deposit-license</dc:rights> <dc:language>eng</dc:language> </rdf:Description> </rdf:RDF>

Dateiabrufe seit 01.10.2014 (Informationen über die Zugriffsstatistik)

becher10.pdf 41

Das Dokument erscheint in:

KOPS Suche


Mein Benutzerkonto